Volume 15, Issue 1
Partial pricing rule simplex method with deficient basis

P. Pan, W. Li & J. Cao

DOI:

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 23-30

Published online: 2006-02

Preview Full PDF 99 570
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{NM-15-23, author = { P. Pan, W. Li and J. Cao}, title = {Partial pricing rule simplex method with deficient basis}, journal = {Numerical Mathematics, a Journal of Chinese Uniersities}, year = {2006}, volume = {15}, number = {1}, pages = {23--30}, abstract = {}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nm/8016.html} }
Copy to clipboard
The citation has been copied to your clipboard